# SDR EVCA2019050800001

- Difficulty date: May 8, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N230AE
- Make and model: Bell 206L-3
- Aircraft serial: 51331
- Aircraft time: 9,930 hours, 35,178 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Part number: RC10250F
- Condition: Burned
- Location: Ac Bay
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW REPORTS ELECTRICAL BURNT SMELL IN REAR CABIN WHEN AIR CONDITIONING TURN ON. REPLACED 2 EACH WIRE CONNECTORS ON AIR CONDITIONER COMPRESSOR RELAY P/N RC10-250F IN ACCORDANCE WITH SERIES ELECTRICAL SYSTEM INSTALLATION DWG. NO. 206EC-856 AND BHT-ELEC-SPM CHAPTER 4. OPERATIONAL CHECK GOOD.
